# SDR CA131104023

- Difficulty date: October 1, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB, THE PILOT NOTICED A LOW OIL PRESSURE WARNING ON ENGINE NR 2, CONFIRMED WITH LOW OIL PRESSURE READING ON INDICATOR.  THE PILOT ELECTED TO SHUTDOWN THE ENGINE AND RETURNED TO ORIGIN WHERE A SINGLE ENGINE LANDING WAS PERFORMED.  MAINTENANCE COULD NOT REPRODUCE THE SYMPTOM ON GROUND, EVEN THEN THE MAIN OIL PRESSURE REGULATOR VALVE WAS REPLACED AS WELL AS THE OIL PRESSURE SWITCH AND THE OIL PRESSURE TRANSMITTER.  THE OIL SYSTEM WAS FLUSHED AND THE ACFT RETURNED TO SERVICE.  WAITING FOR DATA TO BE AVAILABLE FOR FURTHER ANALYSIS OF THE EVENT.
